# SDR WWQA20150109001

- Difficulty date: January 7, 2015
- Submitted: January 9, 2015
- Operation: Air carrier
- Aircraft: N601BE
- Make and model: Cndair CL6002B16
- Aircraft serial: 5103
- Aircraft time: 9,437 hours, 6,020 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Open
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF THE CREW SELECTED THE GEAR UP.  THE NOSE GEAR CAME UP & LOCKED BUT THE NOSE GEAR DOORS DID NOT CLOSE & THE MLG STATES DOWN & LOCKED.  THE CREW THEN SELECTED THE GEAR DOWN & THE NOSE GEAR CAME DOWN & LOCKED, THE MAIN GEAR REMAINED DOWN & LOCKED.  THE CREW RETURNED & LANDED WITH NO PROBLEMS.
